# SDR AALA20100124DFW01

- Difficulty date: January 24, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 49,697 hours, 16,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP, SCREW AND NUT PLATE.
